# SDR 29GA2016021600002

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 437
- Aircraft time: 33,999 hours, 38,575 cycles
- Engine: Ge CT79B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Ground Wire
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F

## Discrepancy

DURING FIRST START OF NR 1 ENGINE BEFORE FUEL INTRO NR 1 NG WOULD NOT RISE.  ABORTED THE START.  NR 2 START WAS NORMAL UNTIL AFTER STABILIZING FLAMES WERE SEEN COMING OUT OF NR 1 ENGINE NACELLE.  FIRE WAS PULLED AND EXTINGUISHED.  STARTER GENERATOR GROUND CABLES OVERHEATED, MELTED AT GROUND CONNECTING POINT BRACKET, INBD NACELLE.  REPLACED STARTER GENERATOR  GROUND CABLES AND LT ENGINE FIRE EXTINGUISHING BOTTLE.
